On the possible values of the index of Noetherian operators in a pair of Banach spaces
Funkcionalʹnyj analiz i ego priloženiâ, Tome 7 (1973) no. 2, pp. 95-96
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1973_7_2_a18,
author = {I. Ya. Shneiberg},
title = {On the possible values of the index of {Noetherian} operators in a pair of {Banach} spaces},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {95--96},
year = {1973},
volume = {7},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1973_7_2_a18/}
}
I. Ya. Shneiberg. On the possible values of the index of Noetherian operators in a pair of Banach spaces. Funkcionalʹnyj analiz i ego priloženiâ, Tome 7 (1973) no. 2, pp. 95-96. http://geodesic.mathdoc.fr/item/FAA_1973_7_2_a18/